MathSciNet Relay Station
MathSciNet bibliographic data
MR1211411 (94j:20065) 20M07 (03C05 08B05 20M05)
Kisielewicz, Andrzej Varieties of commutative semigroups. Trans. Amer. Math. Soc. 342 (1994), no. 1, 275–306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement